# SDR CALA2018031200897

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 9,005 hours, 3,193 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: F08897
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOUND MASTER FIRE WARNING MODULE IN THE FLIGHT DECK FAULTY TEST SWITCH STUCK IN TEST MODE. REPLACED ENG APU CTL PANEL PER 26-00-01-000-801. INSTALLED PANEL PER 26-00-01-400-801 COMPLIED UP TO SUBTASK 26-00-01-710-001 ROTABLE PARTS CHANGE WAS INDICATED - TT 1314434  SN OFF 8897 MODULE, FIRE DET OFF 29-3111-9-0013 8897 ON 29-3111-9-0013 3337.
